# SDR SWAA2025063075332

- Difficulty date: May 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 57,600 hours, 34,721 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16.0 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.600 INCH. APPROX. 2025-335643 <[01] TOOL USED ON STEP 5 AND 6: ET EQUIPMENT; PN: NORTEC600D; SN:240494307; CAL DUE DATE:27-AUG-25; [02] PERFORMED PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW; [03] PERFORMED PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11.  SEE INDIVIDUAL SIGN OFF BELOW.
